# SDR AALA202404014618

- Difficulty date: April 1, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,568 hours, 10,975 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UKNKNOWN
- Condition: Out Of Adjust
- Location: Crew Rest
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA MCDR (REST BUNK) DOOR IS VERY DIFFICULT TO OPEN. ADJUSTED DOOR LATCH IAW AMM 25-29-00.
